Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

withdrawals

If I'm weening myself off of lorbab 10, will I still have wd's? How long til I start having wd's?
6 Responses
Avatar universal
HI and welcome to the forum as for your question the answer is yes BUT you can
greatly reduce the severity of them by tapering down ..it is very doable but takes lots of discipline to taper off any narcotic it helps if you have someone to hold the pills and
only give them to you as required according to a taper secedual ...we realy need to know more about how much and how often you take them to be able to help you work out a taper that is doable so if your interested please provide the amounts and the frequency of dosing and will all give it a try for you..there is no one going to judge you here I had a huge pill habit for 10+ yrs and know what its like so honesty is the best policy ....hope to here back from you soon...good luck and god bless Gnarly    
Avatar universal
You can control the taper and the wds.  I tapered for over 3 weeks before I stopped and was able to work and interact with no problems.

Good Luck,

Guy
Avatar universal
I tried to taper more than once and always failed I hope you have better luck..I went cold turkey with the help of some valium, otc meds and I have been doing OK I have also been going to lots of AA meetings and the support has really helped me.  I feel better now than I have in SSOOOO long.
Avatar universal
Thanks gnarly! Well, have been taking about 6-7 a day and sometimes more for about 6mths now. I'm tired of spending the money and tired of depending on something. I'm a happy go lucky person and I'm so scared how this is going to affect me. I start back to school the 2nd week in Jan so I really want to get this over with before then. Monday I only stuck to 6, Tue 5, Wed 4 and today I have already taken 6......I really want this but I don't want to go through wd's. Thanks to everyone for your advise in advance. Happy New Year!!!!
Avatar universal
Be prepared a little if you can.  Have the "staples"  nearby such as Immodium. otc pain meds, heating pad, soothing teas,  don't get dehydrated, plenty of good water, gatoraid, or vitamin water, hot/really warm baths.    Just tapper as slowly as possible,  usually day 3 & 4 are the hardest, or it was for me and I was on the same dose as you are when I was seeing my Rheumatologist..
Before I detoxed I was on 7.5 mgs  6 times a day when switching to a pain management Dr.

Keep posting and best wishes

Ella
Avatar universal
hey dude well it seams your off to a taper of sorts but you have already experienced "rebound" from going to fast you where down to 4 now back to 6 if you go to fast that's what happens that's also why I suggested someone else hold them for you and only give you what the taper calls for...as for tapering its usually a good idea to spend 72hr at any certain dose it gives your body a chance to adjust to the lower dose...I know your in a hurry but a little time well spent will save you a life time of grief...try 1 less pill every 72hr and see if that isent more doable for you..when its done and over with you will have your whole life to celebrate so its only a short time when you look at it like that...also as far as habits go yours is light use and shouldn't be to bad to break free from just give it some time good luck and god bless..Gnarly    
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.